# SDR MASA2010050900473

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 13,295 hours, 10,736 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY DOOR CAUTION.  MX CLEANED SENSOR.
